Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Had a hit on bridge of nose, forehead, caused knot. Pain behind ear, neck. Treatment?

I fell getting into the shower about 6 1/2 weeks ago. I hit the bridge of y nose , both brow bones and ribs on edges of the tub and then my forehead hit the ceramic tile wall which caused a nice knot. I did not get knocked out, but was stunned real good. my question is now im having trouble with my septum and i m tender on my bones beside my temple and having pain behind my ear and in neck . Is this normal
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
THERE HAVE MIGHT BE HAEMATOMA DEVELOPING INTERNALLY AND AS HEAMATOMA DISSOLVES SLOWLY AS IT IS INTERNAL AS COMPARED TO OPEN WOUND
TAKE ANTIBIOTICS SMALL COURSE TO COUNTER INFECTION
ANTIALLERGICS
AND MILD ANALGESICS SOS FOR PAIN
APPLY NEOMYCIN H OINTMENT IN NOSE BD
SEA WATER 2 DROPS AT NIGHT EACH NOSE TO CLEAR BLOCKAGE TO FEEL EASY
WAIT MORE TILL HAEMATOMA DISSOLVES
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor